# SDR AU010220

- Difficulty date: February 23, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Collar
- Part number: 629680
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE CRANKSHAFT OIL TRANSFER COLLAR HAD INCORRECT CLEARANCE. THE MEASURED CLEARANCE WAS 0.0254MM (0.001IN) WITH THE CORRECTMANUFACTURERS LIMITS BEING 0.127MM TO 0.4572MM (0.005IN TO0.0018IN).
